Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino

A note on four dimensional (anti-)self-dual quasi-Einstein manifolds

created by catino on 06 Apr 2011
modified on 10 Oct 2012

[BibTeX]

Published Paper

Inserted: 6 apr 2011
Last Updated: 10 oct 2012

Journal: Differential Geom. Appl.
Volume: 30
Pages: 660-664
Year: 2012

Abstract:

In this short note we prove that any complete four dimensional anti-self-dual (or self-dual) quasi-Einstein manifolds is either Einstein or locally conformally flat. This generalizes a recent result of X. Chen and Y. Wang.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1